# SDR DALA2024070806886

- Difficulty date: July 3, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 28,591 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0430621) FWD CARGO RH BAFFLE DAMAGED BS500E-F RBL 24 WL160. REMOVED AND REPLACED DAMAGE RH BAFFLE BS 500 E-F RBL24 WL160 AT FWD CARGO IAW B-737 SRM 51-40-02-OG AND DWG #143A7505.
